Anti-impotence drug Viagra increases the risk of blindness, doctors believe.
More than 20m men have used Viagra in the last seven years
Researchers at the University of Minnesota Medical School in the US identified seven men who developed vision problems after taking Viagra.
The team, writing in the Journal of Neuro-ophthalmology,said it brought the total number of reported cases to 14.
But Pfizer, the makers of the drug which has been used by more than 20m men since its launch in 1998, said the cases were a coincidence.
The seven men, aged between 50 and 69 years old, had all suffered from a swelling of the optic nerve within 36 hours of taking Viagra for erectile dysfunction.
Six experienced vision loss within 24 hours, although only one had problems with both eyes.
The condition, known as nonarteritic anterior ischemic optic neuropathy (NAION), causes a rapid reduction of vision and can, in the most serious cases, lead to blindness.
Report co-author Dr Howard Pomeranz said the drug had long been linked to sight problems.
"For years, we have known some men who take Viagra will experience temporary colour changes in their vision and see things as blue or green.
"NAION is a much more serious condition because it can lead to permanent vision loss."
But a Pfizer spokeswoman said: "Pfizer takes these reports very seriously, as we do anything concerning the safety of patients.
"However, there have been no reports of NAION in the 103 controlled clinical trials of Viagra."
She said she believed the cases were just a coincidence, but said the company would continue monitoring reports.